Alert archive / Pennsylvania / Flash Flood Warnings in 2007

Flash Flood Warning 1, NWS Pittsburgh, PA

May 31, 2007Allegheny County, Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at May 31, 2007, 7:00 PM EDT for Allegheny County, Pennsylvania. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2007, 7:00 PM EDT (23:00 UTC)
Expired
May 31, 2007, 8:30 PM EDT
In force
90 min
Issued by
NWS Pittsburgh, PA
Area
Counties, with a storm outline in the text
Flood severity
None

County Allegheny County, PA

The radar

The Pittsburgh radar (KPBZ), 17 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.0 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 304 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
304 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1566 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KPBZ 312302
FFWPBZ
PAC003-010030-
/X.NEW.KPBZ.FF.W.0001.070531T2300Z-070601T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
700 PM EDT THU MAY 31 2007

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA...

* UNTIL 830 PM EDT

* AT 654 PM EDT...HEAVY RAIN FROM SLOW MOVING THUNDERSTORMS CAN 
CAUSE FLASH FLOODING IN AND AROUND DOWNTOWN PITTSBURGH. THE RAIN 
IS DISSIPATING BUT RUNOFF CAN CAUSE FLASH FLOODING UNTIL AROUND 
830 PM. WAS REPORTED FROM A THUNDERSTORM   OVER THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.

LAT...LON 4045 8008 4044 7994 4055 7993 4055 8008

$$
2 follow-up statements
000 
WGUS71 KPBZ 312343
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
737 PM EDT THU MAY 31 2007

PAC003-010030-
/X.CON.KPBZ.FF.W.0001.000000T0000Z-070601T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-
737 PM EDT THU MAY 31 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
ALLEGHENY COUNTY...

AT 733 PM EDT...ALLEGHENY COUNTY EMERGENCY MANAGEMENT REPORTED THAT 
THERE HAVE BEEN FLOOD PROBLEMS IN AND AROUND THE PITTSBURGH NORTH 
SIDE. THE HEAVY THUNDERSTORM RAIN HAS ENDED BUT RUNOFF CAN CONTINUE 
TO CAUSE FLOOD PROBLEMS IN AND AROUND PITTSBURGH UNTIL ABOUT 830 PM. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PERRYSVILLE 
AND PITTSBURGH. 

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO 
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER 
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO 
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 4045 8008 4044 7994 4055 7993 4055 8008

$$

LAG
000 
WGUS71 KPBZ 010025
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
824 PM EDT THU MAY 31 2007

PAC003-010034-
/X.CAN.KPBZ.FF.W.0001.000000T0000Z-070601T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-
824 PM EDT THU MAY 31 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR ALLEGHENY COUNTY...

NATIONAL WEATHER SERVICE PITTSBURGH SAYS THE RUNOFF FROM THE HEAVY 
THUNDERSTORM RAIN HAS SLOWED DOWN AND FLOODING IS NO LONGER A THREAT 
IN AND AROUND PITTSBURGH. 

LAT...LON 4045 8008 4044 7994 4055 7993 4055 8008

$$

LAG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at May 31, 2:48 PM EDT, 4 hours 12 minutes earlier.

Area forecast discussion, May 31, 2:48 PM EDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
248 PM EDT THU MAY 31 2007

.SYNOPSIS...
WEAK UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING MAINLY DRY WEATHER
INTO SUNDAY. UPPER RIDGE BREAKS DOWN LATE SUNDAY INTO MONDAY AS
CLOSED LOW OVER THE MIDWEST BECOMES A SLOW MOVING OPEN TROF AND
MOVES THROUGH THE GREAT LAKES BY TUESDAY. WEAK RIDGING BEHIND THE
SHORT WAVE WILL BRING DRY WEATHER WEDNESDAY.

&&

.NEAR TERM /THROUGH FRIDAY/...
WEAK UPPER LEVEL RIDGE ACROSS THE DISTRICT WILL BRING SOUTHERLY FLOW
TO THE AREA. WARM TEMPERATURES AND INCREASING MOISTURE WILL BE THE
RESULT. THE INCREASED MOISTURE WILL BRING A BETTER CHANCE OF
ISOLATED SHOWERS AND THUNDERSTORMS ON FRIDAY.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
TEMPERATURES WILL REMAIN ABOVE NORMAL INTO SUNDAY IN LOW LEVEL MORE
MOIST SOUTHERLY FLOW. WE WILL BE IN THE WARM SECTOR BOTH SATURDAY
AND SUNDAY WITH SCATTERED AIRMASS THUNDERSTORMS DURING MAX HEATING
...WITH A SLIGHT CHANCE FOR PCPN AT OTHER TIMES.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
UPPER CLOSED CUTOFF LOW MOVES TO THE CENTRAL GREAT LAKES SUNDAY
EVENING. SUNDAY NIGHT AND ON INTO MONDAY UPPER LOW OPENS INTO A
TROUGH AND SLOWLY MOVES ACROSS OUR AREA LATE MONDAY NIGHT. WE REMAIN
IN UPPER NORTHWEST FLOW INTO WEDNESDAY WHEN UPPER PATTERN FLATTENS
OVER PENNSYLVANIA. IN NORTHWEST FLOW WE GET BACK TO NEAR NORMAL
TEMPERATURES FOR MONDAY-WEDNESDAY...HIGHS IN THE MID 70S AND LOWS IN
THE MID 50S. ON THURSDAY BACK TO ABOVE NORMAL TEMPERATURES IN
SOUTHWEST LOW LEVEL FLOW AS NEXT COLD FRONT APPROACHES FROM THE
WEST.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
GENERALLY VFR CONDITIONS WILL CONTINUE DURING THE TAF PERIOD AS HIGH
PRESSURE WILL CONTROL THE WEATHER. THERE WILL BE INCREASED LOW LEVEL
MOISTURE ON FRIDAY BRINGING AREAS OF MVFR FOG TO THE REGION AROUND
DAYBREAK. THE HOT TEMPERATURES AND INCREASED MOISTURE COULD PRODUCE
ISOLATED SHOWERS AND THUNDERSTORMS. IFR CONDITIONS ARE POSSIBLE
SHOULD A THUNDERSTORM CROSS THE PATH OF AN AIRPORT IN THE AFTERNOON.

LOW LEVEL MOISTURE WILL INCREASE AS A SLOW MOVING STORM SYSTEM MOVES
ACROSS THE UPPER MS VALLEY AND INTO THE GREAT LAKES OVER THE WEEKEND
INTO EARLY NEXT WEEK.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, May 31, 1:24 PM EDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
124 PM EDT THU MAY 31 2007

MDZ001-WVZ023-041-011730-
GARRETT-PRESTON-TUCKER-
124 PM EDT THU MAY 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. THE MAIN THREAT IS LARGE HAIL AND STRONG DOWNBURSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021-022-011730-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
124 PM EDT THU MAY 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 31, 4:23 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
423 PM EDT THU MAY 31 2007

OHZ041-312130-
COLUMBIANA OH-
423 PM EDT THU MAY 31 2007

...THUNDERSTORMS...

STRONG AND SLOW MOVING THUNDERSTORMS ENTERING PORTION OF SOUTHERN
COLUMBIANA COUNTY...

AT 413 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 9 MILES SOUTH OF GUILFORD LAKE STATE
PARK...OR ABOUT 2 MILES SOUTHWEST OF MILLPORT...MOVING NORTHEAST AT
10 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING HAIL AND VERY HEAVY
DOWNPOURS. BECAUSE THESE STORMS ARE MOVING SO SLOWLY...LOCATIONS CAN
EXPECT HIGH RAINFALL AMOUNTS IN A SHORT PERIOD OF TIME.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  GUILFORD LAKE STATE PARK AND LISBON

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, May 31, 4:40 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
440 PM EDT THU MAY 31 2007

OHZ050-312145-
JEFFERSON OH-
440 PM EDT THU MAY 31 2007

...THUNDERSTORMS...

AREA OF STRONG AND SLOW MOVING THUNDERSTORMS DEVELOPING ACROSS
NORTHERN JEFFERSON COUNTY...

AT 433 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 6 MILES WEST OF HAMMONDSVILLE...OR
ABOUT 3 MILES SOUTHEAST OF SALINEVILLE...MOVEMENT WAS NEARLY
STATIONARY. THESE STORMS HAVE A HISTORY OF PRODUCING HAIL AND VERY
HEAVY DOWNPOURS. SINCE THESE STORMS ARE MOVING SO SLOW...LOCATIONS
CAUGHT UNDER A STORM CAN EXPECT HIGH RAINFALL AMOUNTS IN A SHORT
PERIOD OF TIME. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES WILL
OCCUR AS WELL.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  HAMMONDSVILLE AND RICHMOND

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, May 31, 4:46 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
446 PM EDT THU MAY 31 2007

WVZ001-312145-
HANCOCK WV-
446 PM EDT THU MAY 31 2007

...THUNDERSTORMS...

STRONG AND SLOW MOVING THUNDERSTORMS DEVELOPING ACROSS NORTHERN
HANCOCK COUNTY...

AT 438 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 3 MILES NORTHWEST OF TOMLINSON RUN
STATE PARK...OR ABOUT 3 MILES SOUTH OF WELLSVILLE...MOVING NORTHEAST
AT 5 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING HAIL AND VERY
HEAVY RAIN. BECAUSE THESE STORMS ARE MOVING SO SLOWLY...LOCATIONS
CAUGHT UNDER A STORM CAN EXPECT HIGH RAINFALL AMOUNTS IN A VERY
SHORT PERIOD OF TIME. FREQUENT CLOUD TO GROUND LIGHTING STRIKES AND
WIND GUSTS IN EXCESS OF 30 MPH ARE LIKELY.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  CHESTER...NEW MANCHESTER AND TOMLINSON RUN STATE PARK

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, May 31, 4:51 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
451 PM EDT THU MAY 31 2007

PAZ020-312145-
BEAVER PA-
451 PM EDT THU MAY 31 2007

...THUNDERSTORMS...

AREA OF STRONG THUNDERSTORMS SLOWLY MOVING INTO WESTERN BEAVER
COUNTY...

AT 443 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 5 MILES WEST OF SHIPPINGPORT...OR
ABOUT 3 MILES NORTHEAST OF CHESTER...MOVING EAST AT 5 MPH. THESE
STORMS HAVE A HISTORY OF PRODUCING HAIL AND VERY HEAVY RAIN. SINCE
THESE STORMS ARE MOVING SO SLOW...LOCATIONS CAUGHT UNDER A STORM CAN
EXPECT HIGH RAINFALL AMOUNTS IN A VERY SHORT PERIOD OF TIME.
FREQUENT CLOUD TO GROUND LIGHTING AND WINDS IN EXCESS OF 30 MPH ARE
LIKELY.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  BLACKHAWK...HARSHAVILLE AND SHIPPINGPORT

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, May 31, 5:09 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
509 PM EDT THU MAY 31 2007

PAZ021-312215-
ALLEGHENY PA-
509 PM EDT THU MAY 31 2007

...THUNDERSTORMS...

AREA OF THUNDERSTORMS RAPIDLY DEVELOPING OVER SOUTHERN ALLEGHENY
COUNTY...

AT 502 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS OVER BRIDGEVILLE...MOVING EAST AT 5
MPH. THESE STORMS ARE CAPABLE OF PRODUCING HAIL AND VERY HEAVY RAIN.
SINCE THESE STORMS ARE MOVING SO SLOWLY...LOCATIONS CAUGHT UNDER A
STORM CAN EXPECT HIGH RAINFALL AMOUNTS IN A SHORT PERIOD OF TIME.
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE LIKELY AS WELL.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  BALDWIN...BRIDGEVILLE...CARNEGIE...DOWNTOWN PITTSBURGH...MCKEES
  ROCKS...MCKEESPORT...MOUNT LEBANON...NORTH SIDE...SOUTH SIDE AND
  WEST MIFFLIN

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, May 31, 6:36 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
636 PM EDT THU MAY 31 2007

PAZ021-312330-
ALLEGHENY PA-
636 PM EDT THU MAY 31 2007

...THUNDERSTORMS...

THUNDERSTORMS CONTINUE TO PRODUCE VERY HEAVY RAIN OVER PORTIONS OF
CENTRAL AND EASTERN ALLEGHENY COUNTY...

AT 630 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 2 MILES NORTH OF NORTH SIDE...MOVING
EAST AT 5 MPH. THESE STORMS CONTINUE TO PRODUCE VERY HEAVY RAIN OVER
THE SAME AREAS. BECAUSE OF THE SLOW MOVEMENT OF THESE STORMS...POOR
DRAINAGE FLOODING IS LIKELY AS WELL AS RAPID PONDING OF WATER IN LOW
LYING AREAS. IF YOU LIVE NEAR A STREAM...KEEP A CLOSE EYE ON WATER
LEVELS AS THEY WILL BE RISING.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  DOWNTOWN PITTSBURGH...FOX CHAPEL...MCKEES ROCKS...MOUNT LEBANON...
  NORTH SIDE...PENN HILLS...PERRYSVILLE...SOUTH SIDE...TURTLE
  CREEK...WEST MIFFLIN AND WILKINSBURG

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

Nearby

Flash Flood Warnings in Pennsylvania, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.